# SDR DALA2025081306046

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 77,918 hours, 33,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT DISARM GIRT BAR REMAINS ENGAGED.   FOUND GIRT BAR SPRINGS AND AFT LOCK WORN. REPLACED GIRT BAR AND AFT LOCK PER W/C 2566-9110 -1L SLIDE ARM AND DISARM OPN GND.
